# SDR USAA2014061800008

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 38,470 hours, 23,008 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Part number: D52880165003
- Part serial: CG3011
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GDAFR MLG ACT VISIT, RT MLG DOOR ACTUATOR FWD FITTING BUSHING IS LOOSE.  REPLACED BUSHINGS ON RT MLG DOOR FWD FITTING IAW EA 106006.
